# SDR DALA101996304

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,369 hours, 11,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND OVERWING EMERGENCY LIGHT ON LT SIDE AFT 2 LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY.  OPS CHECK OK IAW AMM 33-51-04.
